Remote Access Transactions of the American Mathematical Society Series B
Gold Open Access

Transactions of the American Mathematical Society Series B

ISSN 2330-0000

   
 
 

 

Pathwise integration and change of variable formulas for continuous paths with arbitrary regularity


Authors: Rama Cont and Nicolas Perkowski
Journal: Trans. Amer. Math. Soc. Ser. B 6 (2019), 161-186
MSC (2010): Primary 60H05
DOI: https://doi.org/10.1090/btran/34
Published electronically: April 10, 2019
Full-text PDF
View in AMS MathViewer New

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society, Series B with MSC (2010): 60H05

Retrieve articles in all journals with MSC (2010): 60H05


Additional Information

Rama Cont
Affiliation: Mathematical Institute, University of Oxford, Oxford, United Kingdom; and LPSM, CNRS-Sorbonne Université
Email: Rama.Cont@maths.ox.ac.uk

Nicolas Perkowski
Affiliation: Max-Planck-Institute for Mathematics in the Sciences, Leipzig & Humboldt–Universität zu Berlin

DOI: https://doi.org/10.1090/btran/34
Received by editor(s): April 18, 2018
Received by editor(s) in revised form: September 28, 2018
Published electronically: April 10, 2019
Additional Notes: N. Perkowski is grateful for the kind hospitality at University of Technology Sydney where this work was completed, and for financial support through the Bruti-Liberati Scholarship. N. Perkowski also gratefully acknowledges financial support by the DFG via the Heisenberg Program and Research Unit FOR 2402.
Article copyright: © Copyright 2019 by the author under Creative Commons Attribution 3.0 License (CC BY 3.0)